Journal article icon

Journal article

ISOTROPIC SINGULARITIES AND THE GAMMA=2 EQUATION OF STATE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/7/1/004

Authors


Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
7
Issue:
1
Pages:
L13-L16
Publication date:
1990-01-05
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:9953ed9e-2d05-47a4-ae21-1fb86d557384
Source identifiers:
636
Local pid:
pubs:636

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP